Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Request Permissions   Purchase Content 
 

 

Random groups contain surface subgroups


Authors: Danny Calegari and Alden Walker
Journal: J. Amer. Math. Soc. 28 (2015), 383-419
MSC (2010): Primary 20P05, 20F65, 57M07; Secondary 57M20
DOI: https://doi.org/10.1090/S0894-0347-2014-00802-X
Published electronically: June 10, 2014
MathSciNet review: 3300698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A random group contains many quasiconvex surface subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 20P05, 20F65, 57M07, 57M20

Retrieve articles in all journals with MSC (2010): 20P05, 20F65, 57M07, 57M20


Additional Information

Danny Calegari
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: dannyc@math.uchicago.edu

Alden Walker
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: akwalker@math.uchicago.edu

DOI: https://doi.org/10.1090/S0894-0347-2014-00802-X
Received by editor(s): April 5, 2013
Received by editor(s) in revised form: November 19, 2013, December 17, 2013, and January 27, 2014
Published electronically: June 10, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.